# SDR USAA20090317SB034

- Difficulty date: March 15, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PIT AND GEAR HANDLE IN THE UP POSITION, BOTH THE RED AND GREEN NOSE GEAR LIGHTS ILLUMINATED.  THE MAIN LANDING GEAR LIGHTS WERE EXTINGUISHED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT PIT.  WITH GEAR HANDLE DOWN, CREW RECEIVED NORMAL GEAR INDICATION OF THREE GREEN AND NO RED LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR POSITION SENSOR PER MM 32-61-51.  OPERATIONAL CHECK GOOD.
